Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 1, Pages 17-27
http://dx.doi.org/10.1155/S0161171299220170

Topological properties of spaces ordered by preferences

Facultad de Economia y Empresa, Universidad de Salamanca, Salamanca E 37008 , Spain

Received 24 April 1997; Revised 22 November 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. C. R. Alcantud, “Topological properties of spaces ordered by preferences,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 1, pp. 17-27, 1999. https://doi.org/10.1155/S0161171299220170.